# SDR AMTA200600045

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING IWS 241.08 TO 372.64 TE REAR SPAR DOUBLER IS RUSTY.  CLEANED MINOR RUST CORROSION IAW SRM 51-10-02.  CORROSION CLEANED ARE FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW 51-50-01 FIG 01.  CADMIUN PLATED CLEANUP AREA IAW LCCP 77-1237A.  (M)
